# SDR 39NR20130804018

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A111
- Condition: Cracked
- Location: Bs 663
- Part time: 50,913 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TWO CRACKS 1 INCH AT BS 663 VERTICAL PRESSURE WEB AT LBL 41, WL 195 AND LBL 43, WL 197.  REPAIRED VERTICAL WEB IAW SRM 57-10-10, REPAIR NR 3.
